JOURNAL BROWSE
Search
Advanced SearchSearch Tips
실정함수의 근분포에 관한 최근 결과들
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
실정함수의 근분포에 관한 최근 결과들
;;;
  PDF(new window)
 Abstract
Some recent results on the distribution of zeros of real entire functions are surveyed.
 Keywords
linear operator;invariant subspace;transitive algebra;
 Language
Korean
 Cited by
 References
1.
The Random Walk of George Polya, 2000.

2.
Entire Functions, 1954.

3.
Duke Math. J., 1950. vol.17. pp.197-226 crossref(new window)

4.
Proc. Aat. Acad. Sci., 1941. vol.27. pp.323-325 crossref(new window)

5.
Duke Math. J., 1942. vol.9. pp.406-424 crossref(new window)

6.
J. Math. Anal. Appl., 1994. vol.186. pp.799-820 crossref(new window)

7.
Ann. of Math., 1987. vol.125. 2, pp.405-431 crossref(new window)

8.
Proc. Amer. Math. Soc., 1987. vol.101. pp.323-326 crossref(new window)

9.
Trans. Amer. Math. Soc., 1977. vol.227. pp.227-249 crossref(new window)

10.
Trans. Amer. Math. Soc., 1977. vol.234. pp.497-503 crossref(new window)

11.
Proc. Amer. Math. Soc., 1990. vol.109. pp.1045-1052 crossref(new window)

12.
Complex Variables, 1993. vol.22. pp.207-209 crossref(new window)

13.
Proc. Amer. Math. Soc., 1996. vol.124. pp.819-830 crossref(new window)

14.
J. Math. Anal. Appl., 1996. vol.204. pp.472-481 crossref(new window)

15.
Duke Math. J., 2000. vol.104. pp.45-73 crossref(new window)

16.
De Bruijn's question on the zeros of Fourier Transforms, Preprint, 0000.

17.
Amer. Math. Soc., 1964. vol.5.

18.
Proc. Amer. Math. Soc., 1976. vol.61. pp.245-251 crossref(new window)

19.
Quart. J. Math. Oxford Ser., 1930. vol.1. pp.21-34 crossref(new window)

20.
Proc. Nat. Acad. Sci., 1941. vol.27. pp.216-217 crossref(new window)

21.
Bull. Amer. Math. Soc., 1943. vol.49. pp.178-191 crossref(new window)

22.
Collected Papers, 1974. vol.II.

23.
Crelle's Journal fur die feine u. agew. Mathematik, 1914. vol.144. pp.89-113

24.
Trans. Amer. Math. Soc., 1942. vol.52. pp.245-256

25.
Ann. of Math., 1989. vol.129. pp.179-193 crossref(new window)

26.
Theory of Approximation of Functions of a Real Variable, 1994.

27.
Crelle's Journal fur die feine u. agew. Mathematik, 1934. vol.170. pp.133-147